bad reaction to the ativan

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 8/31/2010 10:00 PM (GMT -7)   
took it two nights in a row against pdocs ordered ( i couldnt stop crying) and then took my seroquel 35 minutes later. INSTANT DROWSINESS. couldnt walk without stumbling and dragging my feet. kept having scary sensations as i tried to fall asleep. now im awake on here because my boyfriend is asleep and its too hot in my room. :(

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 9/1/2010 6:16 AM (GMT -7)   

Hey voix,

I think I've mentioned Clonazepam to you as a replacement? Wondering if you could ask your doc about this, not sure if it could be a great solution for you?

Try not to go against your doc's instructions for these meds? Not helping yourself sweets :) This was prescribed for anxiety or panic attacks? In other words are you to be taking every day or just when an attack comes on?

The ativan and seroquel together would have made you drowsy....Talk to doc asap voix

 

Hugs,

Mogs


Mogs

Bipolar II
Anxiety Disorder/Panic Attacks

Meds-Lamictal 300 mg, Seroquel XR 100 mg, Clonazepam .5mg as needed

Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 9/1/2010 7:07 AM (GMT -7)   
i thought clonazepam made you fall asleep? pdoc wanted to put me on zoloft for daily anxiety but i hate anti depressants
i'm a crazy french girl with bp II
i take 300mg of seroquel every night and 0.5mg of ativan.

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 9/1/2010 7:26 AM (GMT -7)   
I'm on Klonipin and it's wonderful...once you get used to it it doesn't make you too sleepy.
I am very careful to only take it when I need it and I can also split the pill in half if I don't
want to take a whole one. It really cuts the anxiety.

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 9/1/2010 7:46 AM (GMT -7)   

I agree with red. I've been taking it for a few years now (however, I take it only when I have an attack) and it really does stop the attack and helps calm me down. I don't get sleepy; I may feel a little tiny "light" for the first 20 minutes but it goes away and takes the anxiety with it.

If your doc is talking about zoloft for anxiety then this must be something he/she wants to control every day and not as an need-only basis?

Anyway, I think once you figure out what you need (daily vs as you need it) then you could find something to work for you. Klonopin (clonazepam) is something I believe you can take every day...But you must talk to pdoc...We can only tell you what we are doing...? I hope you can get this sorted out asap. Anixety is awful.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:23 AM (GMT -7)
There are a total of 2,734,100 posts in 301,179 threads.
View Active Threads


Who's Online
This forum has 151306 registered members. Please welcome our newest member, EnuffIsEnuff.
344 Guest(s), 14 Registered Member(s) are currently online.  Details
mg004f, PeteZa, Wdan, 81GyGuy, hypoHashimoto, tickcheckguy, Tick41, Tudpock18, NiceCupOfTea, gbrux, Mustard Seed, kcsmith72, Tim Tam, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer